Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Itching penis area, no pain or discharge or skin change, history of diabetes, migraine, vesograin - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Penis Problems
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3394 Questions
Doctor :   Hi
Doctor :   Good morning.
User :   HI i am 25 years old
Doctor :   How can I help you?
User :   Good morning
User :   Your name and profession
Doctor :   I am a general physician.
User :   ok sir i have a problem
Doctor :   Proceed with your query.
User :   i have a itchiness around the penis area what medicine to take plz let me know
Doctor :   Since when are you having this itching?
User :   since 5 days
Doctor :   Is there any rashes, pain or soreness, discharge associated with this complaint?
User :   matlab
Doctor :   Is there a pain, visible skin changes or discharge coming from the penis?
User :   no koi pain nahi he neither any discharge nor skin change
User :   i cant bear the itching and in night it become more
Doctor :   Have you seen a doctor?
User :   no
Doctor :   Ok
Doctor :   Have you involved in an unprotected sexual intercourse?
User :   i am married and have done with my wife
Doctor :   Was it recently?
User :   itching is from before only but now in this days its mopre
Doctor :   Ok
Doctor :   Let me explain to you.
Doctor :   The cause of itching could be any of the following
Doctor :   1. Eczema which is an allergic condition
Doctor :   2. Infections especially fungal
Doctor :   3. If there is history of stress and anxiety, this could well be related to stress.
Doctor :   The following measures need to be followed.
Doctor :   1. You could use local soothening agents such calamine lotion application.
Doctor :   2. Along with topical candid cream applications.
Doctor :   Calamine lotions can be applied in the night,
Doctor :   while sleeping.
Doctor :   The other cream during the day.
Doctor :   2. Proper sleep and good diet.
Doctor :   Both these measures should be sufficient to control the symptoms.
Doctor :   If they persist, then you need to consult a doctor for examination and oral medications.
Doctor :   Have you followed what I have suggested?
User :   tell me some ointment for fast relief i cant bear the itching
Doctor :   There is nothing like a fast relief treatment.
Doctor :   You can use both the creams suggested to you.
Doctor :   Both candid cream and calamine lotion should help you.
Doctor :   They will take some time probably (calamine lotion) will be more faster in action.
Doctor :   You could use them.
User :   write now i am using lobat gm
User :   or eslopan
User :   but not got proper relief from them
User :   r u there
Doctor :   Lobate gm is a antibiotic and antifungal medications.
Doctor :   They are not effective in allergic conditions.
Doctor :   You could try the calamine lotion.
User :   ok and eslopan
Doctor :   Again the medications that you have used would take a few days to cause effective control of the symptoms in infective condition.
Doctor :   Relief is not expected immediately in a few hours on the first applications.
User :   so for me what to take Calamine lotion and candid cream
User :   r u there
Doctor :   Calamine lotion is effective in allergic symptoms.
Doctor :   So try using it.
User :   and cream
Doctor :   You may continue lobate gm which is similar in action compared to candid.
Doctor :   If the symptoms do not improve in 2-3 days, then consult a doctor for examination.
Doctor :   Have you followed what I have suggested?
User :   which field doctor to consult
Doctor :   You need to consult a dermatologist.
User :   ok
Doctor :   Do you have any other query?
User :   ya
User :   sir mera foot aaj kal garam retha he
User :   if i stand bear foot in the ground i feel hot
Doctor :   Since when are you having these symptoms?
Doctor :   Do you smoke or consume alcohol?
User :   since one months
Doctor :   Do you have history of diabetes?
User :   no
User :   yes diabetes my family have
User :   my father, uncel and granfathe have diabetes
User :   my father, uncel and grandfather have diabetes
Doctor :   At what age did your father develop diabetes?
User :   50
Doctor :   Do you have any of your brothers or sisters having diabetes?
User :   no
Doctor :   Do you take any regular medications?
User :   matlab
Doctor :   I mean are you on any tablets which you have been taking since a long time?
User :   sir i have migraine so i take vesograin for that
Doctor :   Ok
Doctor :   let me explain.
Doctor :   The symptoms that you have described is referred to as paraesthesia.
Doctor :   This symptom is associated with the following conditions: Doctor :   1. Peripheral Neuropathy.
Doctor :   Peripheral neuropathy is common in people who have vitamin deficiency, alcohol consumers and few medications.
Doctor :   2. Paraesthesia is also associated with symptoms of stress, anxiety and other psychological problems.
User :   what should i do
Doctor :   Since your symptoms in not very severe, and you do not have any risk factors, I do not feel this is a worrying condition.
Doctor :   If these symptoms worsen, or more symptoms develop consult a doctor for evaluation
Doctor :   Have you followed what I have suggested?
User :   to ya itna garam kyo retha he
User :   sir so iska liya mera body aaj kal sun hone lagta he
Doctor :   I have just explained to you the causes of warm foot (paraesthesia)
Doctor :   You need evaluation and tests to rule out the causes.
User :   if i seat continually by keeping my leg down and after some time if i get up from that i feel a current in leg
User :   or ya regular ho reha he
Doctor :   This is normal.
Doctor :   So do not worry.
Doctor :   Do you have any more queries?
User :   ok
Doctor :   It seems you have moved out of the chat.
Doctor :   Please login if you have any more queries.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor